# SDR DALA1307896802

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO CEILING AREA LWR SURFACE OF DECK PLATE ANGLE AND NUTPLATE STRAP HAVE CORROSION AT BS 1715, LBL24.  REPLACED ANGLE AND NUT PLATE STRAP IAW SRM 51-40-02, PG 3.
